# SDR UPS01435524

- Difficulty date: April 8, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo Hold
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BTB-FWD CARGO COMPARTMENT SMOKE DET WARNING LIGHT ILLUMINATED.  AWAITING LOG PAGE     DEFERRED PER MEL
